Carregant...
Carregant...

Vés al contingut (premeu Retorn)

An involution on bicubic maps and beta(0,1)-trees

Autor
Claesson, A.; Kitaev, S.; De Mier, A.
Tipus d'activitat
Article en revista
Revista
The australasian journal of combinatorics
Data de publicació
2015
Volum
61
Número
1
Pàgina inicial
1
Pàgina final
18
Projecte finançador
Combinatoria, teoría de grafos y geometría discreta
Gen. Cat. DGR 2009SGR1040
Repositori
http://hdl.handle.net/2117/26140 Obrir en finestra nova
URL
http://ajc.maths.uq.edu.au/pdf/61/ajc_v61_p001.pdf Obrir en finestra nova
Resum
Bicubic maps are in bijection with (0 ; 1)-trees. We introduce two new ways of decomposing (0 ; 1)-trees. Using this we de ne an endofunc- tion on (0 ; 1)-trees, and thus also on bicubic maps. We show that this endofunction is in fact an involution. As a consequence we are able to prove some surprising results regarding the joint equidistribution of cer- tain pairs of statistics on trees and maps. Finally, we conjecture the number of xed points of the involution. Bicubic maps are in bijection w...
Citació
Claesson, A.; Kitaev, S.; De Mier, A. An involution on bicubic maps and beta(0,1)-trees. "The australasian journal of combinatorics", 2015, vol. 61, núm. 1, p. 1-18.
Paraules clau
(0, 1)-trees, bicubic map, description tree, equidistribution, planar map, statistics
Grup de recerca
GAPCOMB - Geometric, Algebraic and Probabilistic Combinatorics

Participants

Arxius